EconPapers    
Economics at your fingertips  
 

Local solvability of a constrainedgradient system of total variation

C. E. Chidume and H. Zegeye

Abstract and Applied Analysis, 2003, vol. 2003, 1-13

Abstract:

Suppose X is a real q -uniformly smooth Banach space and F , K : X → X with D ( K ) = F ( X ) = X are accretive maps. Under various continuity assumptions on F and K such that 0 = u + K F u has a solution, iterative methods which converge strongly to such a solution are constructed. No invertibility assumption is imposed on K and the operators K and F need not be defined on compact subsets of X . Our method of proof is of independent interest.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/431754.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/431754.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:431754

DOI: 10.1155/S1085337503209052

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:431754